Medical Questions > Mental Health > Stop Smoking Forum

chantix - headaches, feel weak and nauseous.

User Profile
I started smoking late in life, in my 30s. Started taking Chantix in 2010 without side effects and have been on and off since, causing my smoking to relapse. 6 months ago I started again and haven't smoked since. However, this time I'm getting headaches, feel weak and nauseous. Blood work was perfect. I'm afraid to stop taking them. Anyone else having the same experience?


Did you find this post helpful?
First Helper User Profile DoctorQuestion
|

User Profile
replied September 23rd, 2017
Stop Smoking Answer A62271
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Withdrawal symptoms are common in smoking sensation, however 6 months lapse is too much for withdrawal symptoms and these headache and nausea should be evaluated for other possibilities. Take some tylenol and if the issue persists consult a doctor locally.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?

This post has been removed because it did not meet our Community Guidelines.

replied December 11th, 2018
these symptoms are due to over smoking.
|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Stop Smoking , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.